On an eigenfunction expansion of a non-selfadjoint differential operator of even order in the space of vector functions
Doklady Akademii Nauk, Tome 143 (1962) no. 1, pp. 13-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1962_143_1_a2,
author = {M. G. Gimadislamov},
title = {On an eigenfunction expansion of a non-selfadjoint differential operator of even order in the space of vector functions},
journal = {Doklady Akademii Nauk},
pages = {13--16},
year = {1962},
volume = {143},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1962_143_1_a2/}
}
TY - JOUR AU - M. G. Gimadislamov TI - On an eigenfunction expansion of a non-selfadjoint differential operator of even order in the space of vector functions JO - Doklady Akademii Nauk PY - 1962 SP - 13 EP - 16 VL - 143 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1962_143_1_a2/ LA - ru ID - DAN_1962_143_1_a2 ER -
M. G. Gimadislamov. On an eigenfunction expansion of a non-selfadjoint differential operator of even order in the space of vector functions. Doklady Akademii Nauk, Tome 143 (1962) no. 1, pp. 13-16. http://geodesic.mathdoc.fr/item/DAN_1962_143_1_a2/